Page 3 of 5 FirstFirst 12345 LastLast
Results 21 to 30 of 50

Thread: New escitalopram user

  1. #21
    Join Date
    Feb 2007
    Location
    , , United Kingdom.
    Posts
    103

    Re: New escitalopram user

    Hi Karen/mike
    It's just so hard feeling this bad waiting for a med to help...and having faith that it will.
    Jb

  2. #22
    Join Date
    Jan 2009
    Posts
    1,340

    Re: New escitalopram user

    I know, I know....but you will get there promise! xxxxx

  3. #23
    Join Date
    Mar 2012
    Posts
    1,211

    Re: New escitalopram user

    How many days are you at JB?
    I'm only on day 7 at 5mg and feeling rubbish! I can empathise with you completely, I was on Prozac and felt rough on that for the first 2 months - I hoped this one would be easier - it is marginally easier, less panic but still very tough.
    What side effects are you getting or is it that your just not getting better that is getting you down?
    Sam

  4. #24
    Join Date
    Feb 2007
    Location
    , , United Kingdom.
    Posts
    103

    Re: New escitalopram user

    Hi Samhar/Karen/Mike

    I'm at 23 days of having been on lexapro and feel like I cant cope/keep thinking bad stuff. You guys are all stronger than me - I've suffered with anxiety for a long time and my psych has prescribed these as last chance.
    Yes, feeling so ill is getting me down and I feel like Im getting more remote from life/feeling ok again - I dont beleieve it will ever happen. I'm in a sort of limbo or neutral world and feel like crying all the time. I'm really grateful for your posts/support - you're keeping me sane/alive.should i just keep going with them?

    thank you
    jon
    x

  5. #25
    Join Date
    Oct 2012
    Posts
    137

    Re: New escitalopram user

    Yes, yes, yes... Stay on them. Give them a chance to regulate in your body. I can't remember what dosage you are on, but if in 6 to 8 weeks you don't think they are helping then you can always increase the dosage. I think you are expecting far too much too soon. These meds play with your emotions in the beginning, they did with me also. This is a slow gradual process. But you MUST believe they will work, you can't scan your thoughts looking for reasons why they aren't working. You got to believe these will help you feel better. Giving up on them this soon is not the answer in my opinion.

    Good luck.

    Mike
    Last edited by Tunnel; 25-12-12 at 22:11.

  6. #26
    Join Date
    Mar 2012
    Posts
    1,211

    Re: New escitalopram user

    Hi Jon,
    I have felt in a limbo land, like I'm detached from reality and life is impossibly hard on and off for the past year, it's got worse since starting the Escitalopram but I try to think of it as part of the recovery process - things getting worse before they get better. I've tried different meds over the past 16 years and I don't believe there's any 'last chance', there is always something else to try but it's never a quick fix. Try to stick with the meds a little longer, do you keep a diary or chart of how your feeling? I find it helps to look back on how I've been doing - it's hard sometimes to remember any better days when you're having a bad few, you lose all perspective when you feel rubbish.
    Escitalopram has an excellent record of helping both anxiety and depression - hang on to that fact
    Love and hugs
    Sam

  7. #27
    Join Date
    Feb 2007
    Location
    , , United Kingdom.
    Posts
    103

    Re: New escitalopram user

    thanks samhar/mike
    I'll keep going and yes, Im taking 5mg a day. Mike, I just dont want to be a zombie in another few weeks when they're in me properly at a proper dose. If i go back to my psych I think he'll increase them to 10mg and Im really not sure i could tolerate that.
    many thanks for ur help
    Jon

  8. #28
    Join Date
    Oct 2012
    Posts
    137

    Re: New escitalopram user

    Jon:

    I've been on 5 mg's for 77 days, i don't feel at all like a zombie. Truthfully, I probably felt more like a zombie before i went on Cipralex. I feel more alive and active now then i did before. You have got absolutely nothing to worry about in that regard.

    Mike

  9. #29
    Join Date
    Jan 2009
    Posts
    1,340

    Re: New escitalopram user

    Jon try goig up to hslf more tablet like I did, I am super sensitive to ssri's and their side effects and did feel bad for a weke but now I PRACTICALLY HAVE MY LIFE BACK. I'm just a bit squiffy first thing but feel fine during the day 9 times out of 10. Or give it atleast 30 days on the Escitalopram 5mg's as I have foudn it's only started working more for me after taking ot overa month, in fact for 6 weeks. I honeslty had all the same doubts as you but look at me now (: One day it just all gets a whole lot better but these meds all need time to work. It used to take a good 3 or 4 months for regular Citalopram to get me back to normal and it was one big sturggle to get there but I always did (((((:
    Just keep taking the Cipralex and if you feel no better once you get up to the theraputic dose then go speak to your doctor again, speak to them whenever you feel you can't cope or any one who understands as I found it really helped me through the terrible times but 23 days at 5mg's isn't long enough yet darl to feel better BUT YOU ARE GOING TO GET THERE AND BEAT THIS (((((((:

    ---------- Post added at 09:47 ---------- Previous post was at 09:47 ----------

    Jon a week ago I was falling asleep all the time and half here and now it's all gone!!!!!

  10. #30
    Join Date
    Feb 2007
    Location
    , , United Kingdom.
    Posts
    103

    Re: New escitalopram user

    Karen/All thanks for your help. The worst effect Ive got at the moment is tinnitus - its really loud and has got louder since ive taken cipralex but I;m assuming this will improve when I get up to full dose. K I'm going to take ur advice and take another half tablet and see what happens.

    - I hope you're having the best xmas u can in the circumstances and I honestly feel humbled by you all/your experiences/how you all have toughed it out with meds etc. I'm a 6' 4" bloke and feel ashamed I'm like this/so weak and just feel tearful all the time. I feel such a liability to people right now.

    JB
    x

Page 3 of 5 FirstFirst 12345 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Day 2 Escitalopram New SSRI User
    By silent bob in forum Escitalopram / Lexapro / Cipralex
    Replies: 4
    Last Post: 31-10-12, 11:42
  2. i'm a new user :)
    By Charrrlie in forum Introduce Yourself
    Replies: 4
    Last Post: 14-11-11, 21:43
  3. Hi from a new user.
    By EmMaxwell in forum Introduce Yourself
    Replies: 3
    Last Post: 01-03-11, 16:13
  4. New User
    By elmarcos in forum Propranolol / Inderal
    Replies: 4
    Last Post: 23-02-11, 06:59
  5. new user
    By kelly_uk in forum Introduce Yourself
    Replies: 10
    Last Post: 22-05-06, 22:58

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •